# SDR SWAA2015030337062

- Difficulty date: January 9, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 62,067 hours, 50,065 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME OTBD CHORD CRACKED AT BS 727, STRINGER 18A LOWER FWD OPEN BOLT HOLE.   R & R CHORD IAW ER & EA.
